Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New criterions of existence and conjugacy of Hall subgroups of finite groups


Authors: Wenbin Guo and Alexander N. Skiba
Journal: Proc. Amer. Math. Soc. 139 (2011), 2327-2336
MSC (2010): Primary 20D10, 20D20
DOI: https://doi.org/10.1090/S0002-9939-2010-10675-5
Published electronically: December 2, 2010
MathSciNet review: 2784797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper, new criterions for existence and conjugacy of Hall subgroups of finite groups are given. In particular, the Schur-Zassenhaus theorem, Hall theorem and Čunihin theorem are generalized.


References [Enhancements On Off] (What's this?)

  • 1. S. A. Čunihin, On theorems of Sylow's type, Doklady Akad. Nauk. SSSR, 1949, 66, 165-168. MR 0029903 (10:678a)
  • 2. S. A. Čunihin, Subgroups of finite groups, Nauka i Tehnika, Minsk, 1964. MR 0212082 (35:2957)
  • 3. Wenbin Guo, The Theory of Classes of Groups, Science Press, Kluwer Academic Publishers, Beijing-New York-Dordrecht-Boston-London, 2000. MR 1862683 (2003a:20029)
  • 4. Wenbin Guo, K. P. Shum and Alexander N. Skiba, $ X$-semipermutable subgroups of finite groups, J. Algebra, 2007, 315, 31-41. MR 2344332 (2008g:20039)
  • 5. Wenbin Guo, K. P. Shum and Alexander N. Skiba, Schur-Zassenhaus Theorem for $ X$-permutable subgroups, Algebra Colloquium, 2008, 15(2), 185-192. MR 2400176 (2009b:20025)
  • 6. P. Hall, A note on soluble groups, J. London Math. Soc., 1928, 3, 98-105.
  • 7. P. Hall, A characteristic property of soluble groups, J. London Math. Soc., 1937, 12, 188-200.
  • 8. O. H. Kegel, Produkte nilpotenter Gruppen, Arch. Math., 1961, 12, 90-93. MR 0133365 (24:A3199)
  • 9. O. Kegel, Sylow-Gruppen and Subnormalteiler endlicher Gruppen, Math. Z., 1962, 78, 205-221. MR 0147527 (26:5042)
  • 10. D. J. S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York-Heidelberg-Berlin, 1982. MR 648604 (84k:20001)
  • 11. H. Wielandt, Subnormal subgroups and permutation groups. Lectures given at the Ohio State University, Columbus, Ohio, 1971.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20D10, 20D20

Retrieve articles in all journals with MSC (2010): 20D10, 20D20


Additional Information

Wenbin Guo
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei 230026, People’s Republic of China
Email: wbguo@ustc.edu.cn

Alexander N. Skiba
Affiliation: Department of Mathematics, Francisk Skorina Gomel State University, Gomel 246019, Belarus
Email: alexander.skiba49@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2010-10675-5
Keywords: Sylow subgroup, Hall subgroup, $\pi$-separable group, permutable subgroups, $C_{\pi}$-group.
Received by editor(s): February 23, 2010
Received by editor(s) in revised form: May 12, 2010, and June 19, 2010
Published electronically: December 2, 2010
Additional Notes: The research of the first author was supported by an NNSF grant of China
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society